# SDR ORJA96020

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT EMERGENCY LIGHTS INOP.  REPLACED BATTERIES IN BATTERY PACKS.  OPS NORMAL.  (M)
